- FREE delivery on orders over £20
- Order by 2pm today for next day delivery
- UK registered pharmacy: 9011378
Feminax Express Tablets (Pack of 16)
- Fast-acting Period Pain Relief
- Each tablet contains 342mg
- Contains Ibuprofen Lysine
NOTE: After selecting this product, you will need to complete a short assessment, so we can make sure this medication is suitable for you.
Feminax Express contains ibuprofen lysine which is the lysine salt of ibuprofen. the ibuprofen is one of a group of non-steroidal anti-inflammatory drugs which work to reduce pain, fever and swelling.
This medicine is used to relieve:
- Rheumatic and muscular pain, backache
- Neuralgia (nerve pain)
- Headache, migraine
- Dental pain, period pain
- Fever (high temperature)
- Symptoms of colds and flu
Side Effects of Feminax Express Tablets
Most people take these tablets without any problems, but they can have side effects, like all medicines.
To reduce the chance of side effects, especially if you are elderly, use the lowest effective dose for the shortest possible time.
If you get any of the following at any time during your treatment STOP TAKING and get medical help straight away:
Signs of intestinal bleeding such as vomiting blood or dark particles (that look like coffee grounds), black tarry stools or motions, or blood passed in your stools or motions.
Signs of a serious allergic reaction such as:
- Asthma, worsening of asthma, unexplained wheezing or shortness of breath
- Swelling of the face, lips, tongue and throat
- Rapid heart rate, low blood pressure and collapse
- Also, there may be severe skin reactions with rashes, blistering and peeling skin
- Aseptic meningitis (which can have symptoms such as severe headache, stiff neck, disorientation, fever and
- Eye sensitivity to light in those with existing auto-immune disorders such as lupus).
Tell your doctor or pharmacist if any of the following side effects persist, get worse, or if your notice any other side effects not listed:
Uncommon (affecting 1 in 1000 to 1 in 100 people)
- Stomach discomfort or pain, nausea, indigestion or heartburn
- Skin reactions, such as hives, rash and itching
Rare (affecting 1 in 10000 to 1 in 1000 people)
- Diarrhoea, flatulence, constipation and vomiting
Very Rare (affecting less than 1 in 10000 people)
- Stomach ulcer or perforation, worsening of bowel problems
- Kidney problems that might be indicated by passing less or more urine than normal, cloudy urine, blood in the urine, pain in the back and/or swelling (particularly of the legs) very rarely kidney failure
- Liver problems that might be indicated by yellowing of the skin and eyes and/or pale coloured stools and dark urine
- Blood disorders which can cause: unexplained or unusual bruising or bleeding, sore throat or mouth ulcers, fever, extreme paleness or weakness and exhaustion
High blood pressure, heart failure, swelling due to fluid build-up or stroke.
Directions of use for Feminax Express Tablets
Adults, the elderly and adolescents between 12 and 18 years: Initial dose 1 or 2 tablets to be taken with water, preferably with or after food, then if necessary 1 or 2 tablets every 4 hours. Do not take more often than every 4 hours. Do not take more than 6 tablets in any 24 hour period.
Do not give to children under 12 years.
This medicine is intended for short-term use only.
Take the lowest dose for the shortest time necessary.
Warnings for Feminax Express Tablets
Do not take this medicine if you:
- Have a stomach ulcer, perforation or bleeding of the stomach
- Are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers
- Have severe kidney, heart or liver failure
- Are taking aspirin with a daily dose above 75mg
- Are in the last 3 month of pregnancy
Ingredients in feminax express tablets
The active ingredient is: ibuprofen 200mg
The other ingredients are: crospovidone, copovidone, microcrystalline cellulose, magnesium stearate, opadry ii white
Order on Monday to Friday until 2:00pm guarantees next day delivery options